# SDR DHLA2009770AT506

- Difficulty date: December 12, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NOSE W/W WEB DENTED AT BS 323 WL 181 BL 0.  REPAIRED NOSE W/W WEB FROM BS 320 TO BS 325.5 BETWEEN LBL4 AND RBL 5 IAW B727 SRM 51-40-2 FIG 1.
